# SDR SWAA2022110358690

- Difficulty date: October 11, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68 / REMOVED DAMAGED SECTION OF RH BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[04] PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE.;[05] PERFORM A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA.;[06] RECEIVED REPAIR PARTS SPLICE ANGLE RO#887174-SWA-3 AND REPLACEMENT ANGLE RO#887174-SWA-1.;[07] VERIFIED CORRECIVE ACTION 1;2;3;5 AND 6;[08] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: ATS1411 CAL DUE: 07/23;[09] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS IAW SRM 57-10-10-2R-5. 0K TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL.;[11] INSTALLED REPAIR PARTS FOR RH BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.
